- On the existence of two solutions of functional boundary value problems
Object's details: On the existence of two solutions of functional boundary value problems
Structure
Annales Mathematicae Silesianae.
Description
- Title:
- Group title:
- Creator:
- Subject and Keywords:
- Subject:
- Description: Annales Mathematicae Silesianae, Vol. 14 (2000), s. 93-109
- Publisher:
- Place of publishing:
- Date:
- Resource Type:
- Format:
- Resource Identifier: oai:reader.digitarium.pcss.pl:33890
- Relation: ;
- Language:
- Oryginal in:
- Digitization:
- Published by:
- Rights:
Object is located in the collections:
See also
Leray-Schauder degree method in one-parameter functional boundary value problems
Creator:Staněk, Svatoslav
Date:1996
Type:artykuł
Boundary value problems for one-parameter second-order differential equations
Creator:Staněk, Svatoslav
Date:1993
Type:artykuł
Rechenbüchlin auff der Federn. Gantz leicht, auch rechtem Grund, In Gantzen vnd gebrochen, Neben angehefftem vnlangst ausgelassnem Büchlin Avff Den Linien. Dem eineltigen gemeinem Man vnd anhebenden der Arithmetica zu gut. Durch Johann. Albert. Rechenmeister zu Wittembergk zusamen bracht. %a Auffs new mit allem vleis vbersehen, gemehret vnd gebessert, zum dritten mal.
Creator:Albert, Johann (około 1500-1565)
Date:1559
Type:starodruk
Prace Naukowe Uniwersytetu Śląskiego w Katowicach. Prace Matematyczne. [T.] 1
Date:1969
Type:czasopismo
Prace Naukowe Uniwersytetu Śląskiego w Katowicach. Prace Matematyczne. [T.] 2
Date:1972
Type:czasopismo
Prace Naukowe Uniwersytetu Śląskiego w Katowicach. Prace Matematyczne. [T.] 3
Date:1973
Type:czasopismo
Reproducing kernels of weight squaresummablesequences Hilbert spaces
Creator:Żynda, Tomasz Łukasz
Date:2019
Type:artykuł